| Model Number |
2088TC/46 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency department and was admitted due to a pocket infection.It was visually observed that there was pocket swelling.The physician believed that the infection was procedure-related and not product-related.The entire system, including the pacemaker, the right ventricular lead, and the right atrial lead was explanted.The patient remained in a stable condition.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and review of the sterilization records confirmed normal sterilization cycles for the products.The device met specifications prior to leaving abbott manufacturing facilities.The results of the investigation are inconclusive since the device was not returned for analysis.